- -

On a type of generalized open sets

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


On a type of generalized open sets

Show full item record

Roy, B. (2011). On a type of generalized open sets. Applied General Topology. 12(2):163-173. doi:10.4995/agt.2011.1649.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87095

Files in this item

Item Metadata

Title: On a type of generalized open sets
Issued date:
[EN] In this paper, a new class of sets called μ-generalized closed (briefly μg-closed) sets in generalized topological spaces are introduced and studied. The class of all μg-closed sets is strictly larger than the class ...[+]
Subjects: μ-open set , μg-closed set , μ-regular space , μ-normal space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2011.1649
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2011.1649
The author acknowledges the financial support from UGC, New Delhi.
Type: Artículo

This item appears in the following Collection(s)

Show full item record